MAUDE Adverse Event Report: TELEFLEX MEDICAL VOLDYNE 5000 VOLUMETRIC EXERCISER, CE; SPIROMETER, THERAPEUTIC (INCEN

TELEFLEX MEDICAL VOLDYNE 5000 VOLUMETRIC EXERCISER, CE; SPIROMETER, THERAPEUTIC (INCEN
Model Number IPN049319
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "when the patient breathes the flow cup did not go up".Patient condition unknown at time of report.

Brand Name
VOLDYNE 5000 VOLUMETRIC EXERCISER, CE
Common Device Name
SPIROMETER, THERAPEUTIC (INCEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12377842
Report Number3003898360-2021-00752
Device Sequence Number11747034
Product Code BWF
UDI-Device Identifier14026704630209
UDI-Public14026704630209
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K801199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049319
Device Catalogue Number8884719033
Device Lot Number73D2000398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1